# SDR FDEA201306251390

- Difficulty date: June 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUTOUT LOWER AFT FOUND DENTED BS 1781 RT BETWEEN LONGERON 40R TO 41R.  REPAIRED IAW SRM 53-00-15,   REPAIR 8, FIG. 202, REV. 52. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV. 116.   TO CARRY OUT INSPECTION AS PER SRM 53-00-15, TABLE 201, FIG. 202, REV. 52.
